×

Dispersion for non-linear relativistic equations. II. (English) Zbl 0179.42302


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] A. R. BRODSKY , Asymptotic decay of solutions to the relativistic wave equation... , Doctoral dissertation, Department of Mathematics, M.I.T., Cambridge, Mass., 1964 .
[2] A. P. CALDERON , Lebesgue spaces of differentiable functions and distributions (Proc. Symp. Pure Math., vol. IV, 1961 , p. 33-49 ; Amer. Math. Soc., Providence). MR 26 #603 | Zbl 0195.41103 · Zbl 0195.41103
[3] W. LITTMAN , The wave operator and Lp norms (J. Math. Mech., vol. 12, 1963 , p. 55-63). MR 26 #4043 | Zbl 0127.31705 · Zbl 0127.31705
[4] S. NELSON , Asymptotic behavior of certain fundamental solutions to the Klein-Gordon equation , Doctoral dissertation, Department of Mathematics, M.I.T., Cambridge, Mass., 1966 .
[5] I. SEGAL , Quantization and dispersion for non-linear relativistic equations , p. 79-108 ; Proc. Conf. on Math. Theory of El. Particles, publ. M.I.T. Press, Cambridge, Mass., 1966 . MR 36 #542
[6] I. SEGAL , Differential operators in the manifold of solutions of a non-linear differential equation (J. Math. pures et appl., t. 44, 1965 , p. 71-132). MR 33 #594 | Zbl 0139.09202 · Zbl 0139.09202
[7] I. SEGAL , The global Cauchy problem for a relativistic scalar field with power interaction (Bull. Soc. Math. Fr., t. 91, 1963 , p. 129-135). Numdam | MR 27 #3928 | Zbl 0178.45403 · Zbl 0178.45403
[8] I. SEGAL , Non-linear semi-groups (Ann. Math., vol. 78, 1963 , p. 339-364). MR 27 #2879 | Zbl 0204.16004 · Zbl 0204.16004
[9] W. A. STRAUSS , La décroissance asymptotique des solutions des équations d’onde non linéaires (C. R. Acad. Sc., t. 256, 1963 , p. 2749-2750) ; Les opérateurs d’onde pour les équations d’onde non linéaires indépendantes du temps (Ibid., t. 256, 1963 , p. 5045-5046). Zbl 0115.08401 · Zbl 0115.08401
[10] W. A. STRAUSS , To appear in J. Functional Analysis.
[11] C. N. YANG and R. C. MILLS , Phys. Rev., vol. 96, 1954 , p. 191. MR 16,432j
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.